# SDR NWAA080193245

- Difficulty date: January 16, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 46,714 hours, 20,758 cycles
- Engine: Cfmint CFM565A3
- Engine time: 12,078 hours, 5,745 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Hmu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, ENGINE NR 2 FUEL BURN WAS EXCESSIVE.  FLIGHT CREW DIVERTED TO MIA PERFORMING AN UNEVENTFUL LANDING.  MAINTENANCE FOUND A FUEL LEAK AT NR 2 ENGINE HMU FUEL HEAT RETURN LINE CONNECTION.  FUEL HEAT RETURN LINE AND GASKET REPLACED.
